# SDR SWAA012155

- Difficulty date: July 21, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 47,192 hours, 35,861 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 6573782
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT ELEVATOR TAB DELAMINATED AT INBOARD CORNER.  REPAIRED TAB PER SRM.
